Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2016: 0.40

Online
ISSN
1867-0660
See all formats and pricing
More options …

On the Problem of Molluzzo for the Modulus 4

Jonathan Chappelon / Shalom Eliahou
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2012-0001

Abstract.

We solve the currently smallest open case in the 1976 problem of Molluzzo on , namely the case . This amounts to constructing, for all positive integers n congruent to 0 or 7 mod 8, a sequence of integers modulo 4 of length n generating, by Pascal's rule, a Steinhaus triangle containing 0, 1, 2, 3 with equal multiplicities.

Keywords: Molluzzo's Problem; Steinhaus Triangles; Balanced Triangles; Multisets; Pascal's Rule

About the article

Received: 2011-05-05

Revised: 2011-12-18

Accepted: 2012-02-16

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 723–739, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2012-0001.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jonathan Chappelon
Advances in Applied Mathematics, 2015, Volume 62, Page 74

Comments (0)

Please log in or register to comment.
Log in